Skip to content
My WebMD Sign In, Sign Up
Sex and health issues advise
avatar
crm1969 posted:
I need some advice as to what may be going on with my sex life. My boyfriend of 7 months does not want to have sex anymore it seems. He says he is always tired and doesn't feel good. We have dated before and everything was great but now not so great. We used to have great chemistry together and when we first started seeing each other again that chemistry was still there. I know he works alot and always has but it has never affected our sex life. He says he feels tired all the time and just doesn't have any drive in him. He keeps saying he is going to the doctor because he thinks something is medically wrong with him but keeps putting it off. Oh and when we do have sex which is 3-4 weeks apart it only last 5 minutes or so. He seems to have no desire for anything sex related. I'm at my wits end and I even ask him to move out, because I thought he was cheating on me. What do I need to do, please help before it's too late???? I have a very strong sex drive for a 42 year old woman and this is killing me. Any suggestions?
Reply
 
avatar
Duckblind responded:
You dont ask him to move out - you TELL him to move out by a certain date if he does not see a doctor about this. I'd guess he is stressed and tired. Does he take vitimins?
 
avatar
misschoochoo responded:
Do you think he might be afraid of what the diagnosis might be, especially if he's always felt healthy and strong? If it was me, I might make an appointment for him and be ready to drive him to the doctor. Of course, in the meantime, I'd let him know that I was concerned about his health -- and not just because of me suffering because of lack of sex. Most men don't go see their doctor, even for routine checkups. It doesn't seem to matter whether they're highly educated or uneducated -- men just don't do this. Maybe you can lovingly get him there. Please help him take care of his health -- it could be something serious, or just be exhaustion from work.
 
avatar
Caveat_Emptor responded:
Sounds like little to no testosterone.


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website